# SDR UPS04442175

- Difficulty date: March 26, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX - KEELBEAM BOX INTERIOR LOWER WEB FOUND HEAVY CORROSION AT STA 1112 TO STA 1115 RBL 3 TO RBL 6.  CORROSION BLEND OUT 0.039 X 2 X 2 INCH.  KEEL BEAM BOX LOWER WEB REPAIRED AS PER HX RS R53-49-35142 AND UPS ENGINEERING FILE NR 747-53-20182, NRC 5728 FOR REPAIR DETAILS.
